# SDR SWAA2023031616731

- Difficulty date: March 14, 2023
- Submitted: March 16, 2023
- Operation: Air carrier
- Aircraft: N7721E
- Make and model: Boeing 737-7BD
- Aircraft serial: 34479
- Aircraft time: 55,937 hours, 29,579 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LENS COVER MISSING FROM EXIT/SALIDA SIGN NEAR BOTTOM OF RIGHT SIDE OVERWING EXIT<[01] REPLACED LENS COVER REF AMM 33-51-01
